# SDR USAA920071373

- Difficulty date: November 4, 2007
- Submitted: December 26, 2007
- Operation: Air carrier
- Aircraft: N155AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23777
- Aircraft time: 64,504 hours, 44,719 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C-18 CHECK- A CRACK FOUND ON INNER CHORD OF LEFT CREASE BEAM AT ATTACHMENT TO BS 616, LBL 4.  REMOVED DAMAGE AND INSTALLED FABRICATED REPAIR ANGLE IAW US AIRWAYS EA 100058.
